RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 5, Pages 671–678 (Mi mz8252)  

Integrals from univalent functions

D. V. Prokhorov

Saratov State University

Full text: PDF file (558 kB)

English version:
Mathematical Notes, 1978, 24:5, 858–862

Bibliographic databases:

UDC: 517.54
Received: 04.01.1977

Citation: D. V. Prokhorov, “Integrals from univalent functions”, Mat. Zametki, 24:5 (1978), 671–678; Math. Notes, 24:5 (1978), 858–862

Citation in format AMSBIB
\Bibitem{Pro78}
\by D.~V.~Prokhorov
\paper Integrals from univalent functions
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 5
\pages 671--678
\mathnet{http://mi.mathnet.ru/mz8252}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=517427}
\zmath{https://zbmath.org/?q=an:0402.30016}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 5
\pages 858--862
\crossref{https://doi.org/10.1007/BF01141544}


Linking options:
  • http://mi.mathnet.ru/eng/mz8252
  • http://mi.mathnet.ru/eng/mz/v24/i5/p671

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:136
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020